Skip to main content Skip to main navigation menu Skip to site footer

Eigen Mathematics Journal  publishes articles which contribute to new information or knowledge related to:

  • Mathematical Analysis
  • Algebra
  • Applied Mathematics
  • Statistics, and 
  • Computational Mathematics
Moreover, this journal also publishes surveys in the aforementioned areas in order to introduce recent development and to stimulate further research. All articles published in this journal are available for FREE.


Do you want to submit an article?




Article Submission for 2022 Edition 2022-06-09

Article submission is open for Vol. 5 No. 1 (June 2022) and Vol. 5 No. 2 (December 2022). Also, we are open for submissions of manuscripts written in English.